I had dreadful fibroid problems when I was in my mid 30s too. My doc started me off with a hormonal treatment to shrink them back. The effect is supposed to only be temporary but mine have never given me any problems since (and I had a surprise twin pregnancy at age 42 ...). I am now 54.
It's very much worth reading the article posted by Gail and discussing the best solution for you with your doctor.View Thread
You need to see your doctor about this. Symptoms this severe should not be ignored. Write down all of your symptoms (even ones you think may be unrelated) and take it with you to your appointment. Why suffer any longer when help is out there?View Thread
You have not been having unprotected sex, you were on the pill. The pill gives you the same contraceptive cover the whole month round. Once you have taken the first 7 pills from your very first pack you are covered completely EVERY month providing you don't miss a pill. You have nothing to worry about. Now, you can stop doing all your calculations because they're useless and RELAX! View Thread
If I were you, I'd take the first available gyn appointment, ask them to contact you if an earlier appointment becomes available (I'm assuming that the 2 weeks distant appointment was for a gyn appointment). Then I'd go and see my family doctor immediately and explain the situation and ask for a prescription for proestrogen (seeing as it helped) to tide you over until your other appointment. I would also ask to be checked for anemia.
It sounds to me as if you might have fibroids judging by the effect of the meds and the symptoms you describe. Whether it is or not, you really need to get it looked into. How old are you, by the way?View Thread
At age 52, the chances of getting pregnant are pretty slim but not impossible. Why not just use another BC method if that would ease your mind? You might also want to ask your doctor about getting tested to see if you're menopausal:
You follow the instructions on the pack to the letter. If the instructions say to stop taking the pills for a week that is precisely what you should do. When your period arrives is entirely immaterial to this. Be aware that, when you start taking the pill, your cycle may be all over the place for the first month or two ( or more...).View Thread